Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 984323, 8 pages
http://dx.doi.org/10.1155/2015/984323
Research Article

The Applications of Algebraic Methods on Stable Analysis for General Differential Dynamical Systems with Multidelays

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 13 January 2015; Revised 31 March 2015; Accepted 3 April 2015

Academic Editor: Peng Shi

Copyright © 2015 Jian Ma and Baodong Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale, E. F. Infante, and F. S.-P. Tsen, “Stability in linear delay equations,” Journal of Mathematical Analysis and Applications, vol. 105, no. 2, pp. 533–555, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. L. Campbell and V. H. Linh, “Stability criteria for differential-algebraic equations with multiple delays and their numerical solutions,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 397–415, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. E. Simos, “Closed Newton-Cotes trigonometrically-fitted formulae of high order for long-time integration of orbital problems,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1616–1621, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Jiang, The Degenerate Differential Systems with Delay, Anhui University Press, Hefei, China, 1998.
  5. T. E. Simos, “Exponentially and trigonometrically fitted methods for the solution of the Schrödinger equation,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1331–1352, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. Zhu and L. R. Petzold, “Asymptotic stability of linear delay differential-algebraic equations and numerical methods,” Applied Numerical Mathematics, vol. 24, no. 2-3, pp. 247–264, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Li and Y. Yuan, “Dynamics in three cells with multiple time delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 725–746, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Ma, B. Zheng, and C. Zhang, “A matrix method for determining eigenvalues and stability of singular neutral delay-differential systems,” Journal of Applied Mathematics, vol. 2012, Article ID 749847, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Zheng, J. Ma, H. Zheng, and C. Zhang, “Symmetric bifurcations in a ring of coupled differential equation with piecewise continuous arguments,” International Journal of Bifurcation and Chaos, vol. 21, no. 2, pp. 431–436, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. P. Shayer and S. A. Campbell, “Stability, bifurcation, and multistability in a system of two coupled neurons with multiple time delays,” SIAM Journal on Applied Mathematics, vol. 61, no. 2, pp. 673–700, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H.-O. Walther, “A periodic solution of a differential equation with state-dependent delay,” Journal of Differential Equations, vol. 244, no. 8, pp. 1910–1945, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. Q. Cao, P. He, and Y. M. Ge, “Simple algebraic criteria for stability of neutral delay-differential systems,” Journal of the Franklin Institute, vol. 342, no. 3, pp. 311–320, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. X. Kuang, J. X. Xiang, and H. J. Tian, “The asymptotic stability of one-parameter methods for neutral differential equations,” BIT. Numerical Mathematics, vol. 34, no. 3, pp. 400–408, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. E. Fridman, “Stability of linear descriptor systems with delay: a Lyapunov-based approach,” Journal of Mathematical Analysis and Applications, vol. 273, no. 1, pp. 24–44, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Zhang and W. Jiang, “Stability of neutral singular differential systems with multiple time-varying delays,” Chinese Journal of Engineering Mathematics, vol. 28, no. 2, pp. 265–271, 2011. View at Google Scholar · View at MathSciNet
  16. C. E. Avellar and J. K. Hale, “On the zeros of exponential polynomials,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 434–452, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. W. Michiels, K. Engelborghs, D. Roose, and D. Dochain, “Sensitivity to infinitesimal delays in neutral equations,” SIAM Journal on Control and Optimization, vol. 40, no. 4, pp. 1134–1158, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. D. S. Mackey, N. Mackey, C. Mehl, and V. Mehrmann, “Vector spaces of linearizations for matrix polynomials,” SIAM Journal on Matrix Analysis and Applications, vol. 28, no. 4, pp. 971–1004, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Louisell, “A matrix method for determining the imaginary axis eigenvalues of a delay system,” IEEE Transactions on Automatic Control, vol. 46, no. 12, pp. 2008–2012, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W. Michiels and T. Vyhlídal, “An eigenvalue based approach for the stabilization of linear time-delay systems of neutral type,” Automatica, vol. 41, no. 6, pp. 991–998, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. E. Jarlebring, “On critical delays for linear neutral delay systems,” in Proceedings of the European Control Conference, 2007.